Transfer continuities, generalizations of the Weierstrass and maximum theorems: A full characterization
Guoqiang Tian and
Jianxin Zhou
Journal of Mathematical Economics, 1995, vol. 24, issue 3, 281-303
Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (34)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4068(94)00687-6
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:24:y:1995:i:3:p:281-303
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().